# SDR 2013FA0000504

- Difficulty date: August 20, 2013
- Submitted: September 4, 2013
- Operation: General aviation
- Aircraft: N881FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496235
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: M2750022ML2T08
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS SHOPPED FOR G-430, NOT COMMUNICATING WITH PFD.  DURING TROUBLESHOOTING, MFD WAS REMOVED.  SHIELDED  WIRING WAS ZIP TIED TOGETHER, BUT ROUTING ALLOWED CONTROL YOKE SPROCKET AND CHAIN TO DAMAGE AND CUT WIRING.  DURING NORMAL INSP THIS AREA CAN NOT BE INSPECTED.  REQUIRES REMOVAL OF MFD.
